# SDR U2RA201710100001

- Difficulty date: October 10, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 93,406 hours, 13,905 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5250 · Fixed Inner Doors
- Part: Actuator
- Part number: 723D1009
- Condition: Inoperative
- Location: Door Lock
- Part time: 93,406 hours, 13,905 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RECEIVED EICAS MASSEAGE FOR DOOR U/D FLT LOCK MESSAGE REMAINED UNTIL LANDING. TROUBLESHOT ECIAS MESSAGE, FOUND RIGHT UPPERDECK DOOR FLIGHT LOCK ACTUATOR INOPERATIVE.
